# SDR 08FDEA02468

- Difficulty date: June 25, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 654531313
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP ON STR 9L  AT FS 720B HAS CORROSION ON SIDES REMOVED STRINGER CLIP REF SRM 51-30-02.  DRILLED UP NEW CLIP.  INSTALLED NEW CLIP REF SRM 51-30-02, THIS IS CLASSIFIED AS A MAJOR REPAIR.
